# SDR SWIA200413754

- Difficulty date: August 23, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N453SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7743
- Aircraft time: 4,673 hours, 3,613 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 RIGHT HAND FLOORBEAM LBL 9.0 INBOARD AND OUTBOARD ATTACH ANGLES CRACKED.  ITEM FOUND AT C-CHECK INSPECTION.  CRACKED ANGLES REPLACED IAW CRJ SRM 51-40-11, 51-42-06, 51-42-21, 51-23-00, 51-21-11.
